MathSciNet Relay Station
MathSciNet bibliographic data
MR2097552 14F05 (14K05 18E30)
Hacon, Christopher D. A derived category approach to generic vanishing. J. Reine Angew. Math. 575 (2004), 173–187.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement